MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Stenosis (2263); Thrombosis/Thrombus (4440); Clinical Endoleak (4843)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm with the implant of an alto abdominal stent graft system.It was reported that during a routine follow-up conducted on (b)(6) 2025 aneurysm growth was found.The computed tomography (ct) revealed a possible type iiib endoleak between the alto main body stent graft and the ovation ix iliac limb as well as an indeterminate endoleak coming from around the aortic neck of the alto main body.Reintervention was completed on (b)(6) 2025.The physician elected to implant (non-endologix) covered stents extending the proximal iliac limbs to cover the endoleaks.The final patient status was not reported.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and medical imaging received by endologix found the aneurysm enlargement of 13.3mm and the additional endovascular procedure that implanted proximal (non-endologix) limb extensions are confirmed.However, the complaint of a type iiib endoleak is unconfirmed.This is moderately consistent with the reported adverse event/incident.The suspected cause of the aneurysm enlargement is likely to be related to an endoleak.Although a type iiib endoleak was reported, based on the available information, this cannot be confirmed; therefore, no causation could be established.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms were not identified.The clinical evaluation also found reasonable evidence to suggest there was right limb stenosis, identified during review of the 30-day post operative ct study.Also, a type ii endoleak was found during review of the adverse event dated 10 december 2023 and a ct scan dated on (b)(6) 2025.Additionally non-endologix stents were added for left limb compression that were not included in the event as reported.This finding was identified during review of the operative report dated 10 december 2026.It was likely the stenosis at the aortic body to right iliac limb junction that resulted in a narrowed lumen measuring approximately 10 × 4 mm on the 30-day postoperative ct scan, which contributed to thrombus formation within the endograft; however, the cause of the stenosis is unclear.The cause of the type ii endoleak was determined to be anatomy related.At the 30-day postoperative visit, the patient was reported to be without evidence of endoleak.The final patient status remains unknown.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key25446033
Report Number3008011247-2026-00054
Device Sequence Number5763921
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)250729(10)FS072722-49
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2025
Device Model NumberTV-AB2080-N
Device Lot NumberFS072722-49
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER (LOT# FF052322-01).; OVATION IX ILIAC LIMB (LOT# FS060722-60).; OVATION IX ILIAC LIMB (LOT# FS080422-54).; OVATION IX ILIAC LIMB (LOT# FS081222-35).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale